Asda Extra Power Pain Relief Tablets Reviews
Product Type: Asda in Health Therapies / Treatments
Description:Pain Relief / This product contains aspirin or paracetamol.
Newest Review: ... think of a time where I have gone up to the maximum of a third dose in 24 hours. The Asda version of this product was my ... more
Customer Asda Extra Power Pain Relief Tablets Reviews (4)
by - written on 15/05/09, updated on 15/05/09 (Very useful, 256 readings)
When it comes to having pain relief tablets I seriously have boxes everywhere in my life lol. It's ok though I don't take too many before anyone nags me to death over it and my Dr's and specialists are aware that I take them on top of my prescribed drugs and these were actually recommended from my Doctor as his wife likes them! I take pain relief pills for a variety of reasons. Like most people I suffer with the occasional headache, hangovers and unexplained aches and pains. However I have a diagnosed spinal condition I have to have jabs in my spine for every 3 months to remain pain free (which doesn't actually work 100%!), I have an eating disorder which ... Read the complete review
by - written on 07/08/13 (Very useful, 62 readings)
Pain killers branded "Extra Power Pain Relief" are usually what I buy to keep close to hand for that troublesome headache or backache. All major supermarkets have their own version of these tablets, which contain 300mg aspirin, 200mg Paracetamol and 45mg caffeine per tablet. Aspirin for the inflammation, paracetamol for the pain and caffiene as a stimulant to speed up the action of the ingredients. The advice is to take 1-2 tablets no more often than every 4 hours, and a maximum of 6 in 24 hours. I have always found this cocktail of ingredients to be very effective, and although I can think of occasions (hangovers mostly!) where I have needed a ... Read the complete review
by - written on 08/11/11 (Very useful, 143 readings)
Six years ago, a few months after meeting my husband, I had the world's worst migraine. I was driving back from uni and was in agony. When I got home, my husband gave me some anadin extra - he told me they worked wonders when he had a migraine. Low and behold, within an hour my migraine was almost gone. However, Anadin Extra are quite pricey, so I was keen to find an alternative. Whilst browsing in Asda one day, I came across "Asda Extra Power Pain Relief Tablets" which were priced at a very cheap 45p! I was sceptical at first, partly because it wasn't a brand name, and partly due to the price. But taking a closer look, the Asda version have EXACTLY ... Read the complete review
by - written on 01/07/13 (Very useful, 52 readings)
I wouldn't say Im the strongest and bravest person when it comes to handling pain, in fact Im a wimp. Always have been, always will be. Probably a lot better these days because I don't have time to wallow in self pity under the duvet or sometimes get the opportunity to buy a chemist worth of drugs from the supermarket because Im always running after my kids. What is important though is I cant allow lifes niggles to disrupt the billion and one things I have to do on a daily basis. So when I get the chance to nip pain in the bud I will. I bought this product from Asda for 45p and it contains 16 tablets. Why did I buy this? I originally ... Read the complete review
Products Similar to Asda Extra Power Pain Relief T ...
Asda Paracetamol Capsules - works well especially for the price None
Asda Cold and Flu Relief Sachets - Cheap Too sweet, didn't do anything for me at all
Asda Rehydration Sachets - Easy to make up and drink, work ok Expensive for a box of 6
Asda Max Strength Cold & Flu Capsules - Cheap, Effective, Comparable to the big brand None for me!
|More products in Health Treatment|
All these and are taken from reviews of the dooyooCommunity.
|Mycil Foot Powder|
Natural pain relief, it works
It stings if you get it in your eye
|Daktarin Activ Dual Action Spray Powder|
Really works and fast
|Resolve For The Morning After|
It clears your head and calms your stomach.
It doesn't taste very nice, you need to dissolve it n water to take it.
|Daktarin Gold Cream|
Cheap enough and easy to use
Didn't work on my piggy mate!
|Co-Pharma Swim Ear|
helps blocked ears
|Halls Mentho-Lyptus Original|
Cheap, Effective, Availability